# SDR DALA2024022602684

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 84,603 hours, 32,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 MULTIPLE AREAS OF BUBBLING PAINT ON L/H WING UPPER SURFACE IN WALKWAY. AREAS MARKED. CORRECTIVE ACTION: C/W ER/A 523968-14 REV A ON R/H WING UPPER SURFACE IN WALKWAY AREA. (0215225)
